Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
155 Doctors are Online

Lesions, bumps on penis shaft. Had oral sex. What is it?

DOCTOR OF THE MONTH - Apr 2013
Apr 2013
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 7418 Questions
Question
I received oral sex from a female and she was really rugged with her teeth. The next day I noticed two purplish lesions on my penis shaft, and thought it was from where her teeth were scratching my penis... It's now the following day however and the purple lesions are gone and there are a few white bumps where the lesions used to be. I'm worried that it may have had nothing to do with the teeth scratching and that these bumps are herpes...they are white and somewhat clustered
Posted Thu, 25 Apr 2013 in Sexually Transmitted Diseases
 
 
Answered by Dr. Ivan R. Rommstein 1 hour later
Hi and welcome to XXXXXXX Thank you for your querry.
This is definitely an infection. It might be STD, but I think this is probably viral infection (most common herpes and HPV). It can be related to teeth scratching because such things lead to preputium microinjuries which usually get infected. Sometimes both bacterial and viral agent can be transmitted on that way.
So this is something easily curable, but you must not ignore it. YOu should do swab urethral test to see the exact cause and then right treatment can be performed. I think that systematic antybiotic or antiviral medicines should be prescribed combined with local creams applying. YOu should consult your GP about it.
Hope I have answered your query. If you have any further questions I will be happy to help
Above answer was peer-reviewed by
 
Follow-up: Lesions, bumps on penis shaft. Had oral sex. What is it? 24 hours later
I've uploaded some new pictures... unfortunately I cannot get an appointment with a Doctor until Thursday. Is there some kind of cream I can buy at a pharmacy until then? (Need specific names as I live in Colombia and all creams/etc are under Spanish names)

I'd still like to think there's a small chance this is from teeth/braces scratching and not actually herpes...
 
 
Answered by Dr. Ivan R. Rommstein 45 minutes later
Hi again.
It seems like there is improvement, right? If this is getting better then you can wait untill Thursday, nothing bad can happen. I dont know the exact drugs names in Colombia, but I wouldnt take antiherpes aciclovir cream without confirming diagnosis. Ask your pharmacist about some neutral creams which can be bought without prescription. It doesnt have to be herpes, but you shouldnt ignore this as teeth scratching can cause even more serious infections than herpes is.
Above answer was peer-reviewed by
 
Follow-up: Lesions, bumps on penis shaft. Had oral sex. What is it? 1 hour later
I wouldn't know how to ask them about 'creams' - I just need the name of a specific cream in English. I'll look up how it's called in Spanish and that's it.
 
 
Answered by Dr. Ivan R. Rommstein 11 minutes later
You can ask for "Acyclovir cream"valtrex or zovirax for herpes infection.
Or for "Canesten"- this is antifungal and topical corticosteroid which will be helpful for yeast infections, allergy and irritation.
As I said it is hard to recommend which one of these when you dont know the exact cause. If this is herpes then corticosteroid creams are contraindicated.
You should visit dermatologist or GP before taking it.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Sexual Diseases

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor